# SDR HALA2014110600183

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 82,964 hours, 34,043 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Accessory Unit
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT THAT THEY HAD EMERGENCY AUDIO CHIMES ON FINAL 3-4 TIMES AND ALSO DUIRNG TAXI IN 2 TIMES, COCKPIT DID NOT INITIATE ANY EMERGENCY CHIMES.  RESEATED AUDIO ACCESSORY UNIT AND OPS CHECKED OK IAW FIM 23-42, TREE 804.
